# SDR SWIA202156621

- Difficulty date: January 11, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FS333 FRAME CORRODED BETWEEN STGR27 Â€“ STGR26L   (C-CHECK) RO 3/4/2021   REPLACED LOWER FRAME SECTOR AT FS333.00, STRINGER 25L-25R PER SRM 53-00-06-201-006-A01.  SEE CONTINUATION CARD FOR DETAILS. CHECKS GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
